Fast approximation of eccentricities and distances in hyperbolic graphs

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02268468
Contributor : Victor Chepoi <>
Submitted on : Wednesday, August 21, 2019 - 2:07:53 AM
Last modification on : Thursday, October 10, 2019 - 10:34:04 AM

Links full text

Identifiers

Collections

Citation

Victor Chepoi, Feodor Dragan, Michel Habib, Yann Vaxès, Hend Alrasheed. Fast approximation of eccentricities and distances in hyperbolic graphs. Journal of Graph Algorithms and Applications, Brown University, 2019, 23 (2), pp.393-433. ⟨10.7155/jgaa.00496⟩. ⟨hal-02268468⟩

Share

Metrics

Record views

34